Full Text:   <1085>

CLC number: O175.14

On-line Access: 

Received: 2005-11-02

Revision Accepted: 2006-02-20

Crosschecked: 0000-00-00

Cited: 5

Clicked: 2914

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2006 Vol.7 No.101 P.237~244

http://doi.org/10.1631/jzus.2006.AS0237


Stability analysis of neutral-type nonlinear delayed systems: An LMI approach


Author(s):  Liu Mei-Qin

Affiliation(s):  School of Electrical Engineering, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   liumeiqin@cee.zju.edu.cn

Key Words:  Convergence rate, Generalized eigenvalue problem, Linear matrix inequality (LMI), Nonlinear neutral system, Stability, Time delay


Liu Mei-Qin. Stability analysis of neutral-type nonlinear delayed systems: An LMI approach[J]. Journal of Zhejiang University Science A, 2006, 7(101): 237~244.

@article{title="Stability analysis of neutral-type nonlinear delayed systems: An LMI approach",
author="Liu Mei-Qin",
journal="Journal of Zhejiang University Science A",
volume="7",
number="101",
pages="237~244",
year="2006",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2006.AS0237"
}

%0 Journal Article
%T Stability analysis of neutral-type nonlinear delayed systems: An LMI approach
%A Liu Mei-Qin
%J Journal of Zhejiang University SCIENCE A
%V 7
%N 101
%P 237~244
%@ 1673-565X
%D 2006
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2006.AS0237

TY - JOUR
T1 - Stability analysis of neutral-type nonlinear delayed systems: An LMI approach
A1 - Liu Mei-Qin
J0 - Journal of Zhejiang University Science A
VL - 7
IS - 101
SP - 237
EP - 244
%@ 1673-565X
Y1 - 2006
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2006.AS0237


Abstract: 
The problems of determining the global asymptotic stability and global exponential stability for a class of norm-bounded nonlinear neutral differential systems with constant or time-varying delays are investigated in this work. Lyapunov method was used to derive some useful criteria of the systems’ global asymptotic stability and global exponential stability. The stability conditions are formulated as linear matrix inequalities (LMIs) which can be easily solved by various convex optimization algorithms. Moreover, for the exponentially stable system, the exponential convergence rates of the system’s states can be estimated by some parameters of the LMIs. Numerical examples are given to illustrate the application of the proposed method.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Agarwal, R.P., Grace, S.R., 2000. Asymptotic stability of differential systems of neutral type. Applied Mathematics Letters, 13(8):15-19.

[2] Amemiya, T., Ma, W., 2003. Global asymptotic stability of nonlinear delayed systems of neutral type. Nonlinear Analysis, 54(1):83-91.

[3] Bellen, A., Guglielmi, N., Ruehli, A.E., 1999. Methods for linear systems of circuit delay differential equations of neutral type. IEEE Trans. on Circuits Systems I, 46(1):212-215.

[4] Boyd, S.P., Ghaoui, L.E., Feron, E., Balakrishnan, V., 1994. Linear Matrix Inequalities in System and Control Theory. SIAM, Philadelphia, PA.

[5] Cao, D.Q., He, P., 2004. Stability criteria of linear neutral systems with a single delay. Applied Mathematics and Computation, 148(1):135-143.

[6] Fridman, E., 2001. New Lyapunov Krasovskii functionals for stability of linear retarded and neutral type systems. Systems and Control Letters, 43(4):309-319.

[7] Gahinet, P., Nemirovski, A., Laub, A.J., Chilali, M., 1995. LMI Control Toolbox—For Use with Matlab. The Math Works Inc., Natick, MA.

[8] Hu, G.D., Hu, G.D., Zou, X.F., 2004. Stability of linear neutral systems with multiple delays: boundary criteria. Applied Mathematics and Computation, 148(3):707-715.

[9] Khargonekar, P.P., Petersen, I.R., Zhou, K., 1990. Robust stabilization of uncertain linear systems: quadratic stability and H control theory. IEEE Trans. on Automatic Control, 35(3):356-361.

[10] Liao, X.F., Chen, G.R., Sanchez, E.N., 2002. Delay-dependent exponential stability analysis of delayed neural networks: an LMI approach. Neural Networks, 15(7):855-866.

[11] Ma, W., Takeuchi, Y., 1998. Stability of neutral differential difference systems with infinite delays. Nonlinear Analysis, 33(4):367-390.

[12] Park, J.H., 2002. Stability criterion for neutral differential systems with mixed multiple time-varying delay arguments. Mathematics and Computers in Simulation, 59(5):401-412.

[13] Park, J.H., 2003. Simple criterion for asymptotic stability of interval neutral delay-differential system. Applied Mathematics Letters, 16(7):1063-1068.

[14] Park, J.H., Won, S., 1999. A note on stability of neutral delay-differential systems. Journal of the Franklin Institute, 336(3):543-548.

[15] Park, J.H., Won, S., 2000. Stability analysis for neutral delay-differential systems. Journal of the Franklin Institute, 337(1):1-9.

[16] Si, L., Ma, W., 1995. Stability for nonlinear differential systems with infinite delays. Acta Mathematica Sinica, 38(3):412-417.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE